RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 180, Number 2, Pages 290–293 (Mi dan33845)  

This article is cited in 3 scientific papers (total in 4 papers)

MATHEMATICS

Impulse control systems with width modulation

V. A. Yakubovich

Leningrad State University

Full text: PDF file (584 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.941+517.948
Presented: V. I. Smirnov
Received: 01.07.1967

Citation: V. A. Yakubovich, “Impulse control systems with width modulation”, Dokl. Akad. Nauk SSSR, 180:2 (1968), 290–293

Citation in format AMSBIB
\Bibitem{Yak68}
\by V.~A.~Yakubovich
\paper Impulse control systems with width modulation
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 180
\issue 2
\pages 290--293
\mathnet{http://mi.mathnet.ru/dan33845}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0230557}
\zmath{https://zbmath.org/?q=an:0192.51104}


Linking options:
  • http://mi.mathnet.ru/eng/dan33845
  • http://mi.mathnet.ru/eng/dan/v180/i2/p290

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Kh. Gelig, G. A. Leonov, A. L. Fradkov, “Vladimir Andreevich Yakubovich”, Autom. Remote Control, 67:10 (2006), 1530–1546  mathnet  crossref  mathscinet  zmath  elib
    2. M. R. Liberzon, “Essays on the absolute stability theory”, Autom. Remote Control, 67:10 (2006), 1610–1644  mathnet  crossref  mathscinet  zmath  elib  elib
    3. A. Kh. Gelig, A. N. Churilov, “Frequency methods in the theory of pulse-modulated control systems”, Autom. Remote Control, 67:11 (2006), 1752–1767  mathnet  crossref  mathscinet  zmath
    4. S. V. Gusev, A. L. Likhtarnikov, “Kalman-Popov-Yakubovich lemma and the $S$-procedure: A historical essay”, Autom. Remote Control, 67:11 (2006), 1768–1810  mathnet  crossref  mathscinet  zmath  elib  elib
  • Number of views:
    This page:16
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019